advertisement
Question
Posted by: Wayne | 2010/01/14

Skin Rash

Hi,

I' ve developed a skin rash on my lower legs below my knees but not on my feet. The rash looks liks red dots or pimples and is extremely itchy and sometimes painful like after excercise. I recently started an excercise programme by walking on a treadmil and a healthy eating plan. What is this or what has caused it and what can I do to fix this. Thanks,
Wayne

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Wayne
It may be an eczema or folliculitis. Let your doctor have a look as you may need antibiotics and cortisone
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Wayne | 2010/01/16

Thanks! Received both from my doctor amd it seems to be working.

Regards,

Wayne

Reply to Wayne
Posted by: cyberdoc | 2010/01/14

Hallo Wayne
It may be an eczema or folliculitis. Let your doctor have a look as you may need antibiotics and cortisone
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement